American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sebastian J. Schreiber. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999) 993-1002. MR 1641101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Naoya Sumi. A class of differentiable toral maps which are topologically mixing. Proc. Amer. Math. Soc. 127 (1999) 915-924. MR 1469436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yongluo Cao. The transversal homoclinic points are dense in the codimension-$1$ Hénon-like strange attractors. Proc. Amer. Math. Soc. 127 (1999) 1877-1883. MR 1487360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz Mierczynski. On smoothness of carrying simplices. Proc. Amer. Math. Soc. 127 (1999) 543-551. MR 1606000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Diamond, P. Kloeden, V. Kozyakin and A. Pokrovskii. Monotonic dynamical systems under spatial discretization. Proc. Amer. Math. Soc. 126 (1998) 2169-2174. MR 1443379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brian R. Hunt. The Hausdorff dimension of graphs of Weierstrass functions. Proc. Amer. Math. Soc. 126 (1998) 791-800. MR 1452806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mike Hurley. Lyapunov functions and attractors in arbitrary metric spaces. Proc. Amer. Math. Soc. 126 (1998) 245-256. MR 1458880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Károly Simon. The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients. Proc. Amer. Math. Soc. 125 (1997) 1221-1228. MR 1350964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marcy Barge, Karen Brucks and Beverly Diamond. Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996) 3563-3570. MR 1363409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mike Hurley. Generic homeomorphisms have no smallest attractors . Proc. Amer. Math. Soc. 123 (1995) 1277-1280. MR 1273500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Christian Bonatti, Jean-Marc Gambaudo, Jean-Marie Lion and Charles Tresser. Wandering domains for infinitely renormalizable diffeomorphisms of the disk . Proc. Amer. Math. Soc. 122 (1994) 1273-1278. MR 1223264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sergio Stella. Corrigendum to: ``On Hausdorff dimension of recurrent net fractals'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 2, 389--400; MR1094507 (92m:58079)] . Proc. Amer. Math. Soc. 121 (1994) 1309-1311. MR 1224620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bernd Günther. A compactum that cannot be an attractor of a self-map on a manifold . Proc. Amer. Math. Soc. 120 (1994) 653-655. MR 1170544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bernd Günther and Jack Segal. Every attractor of a flow on a manifold has the shape of a finite polyhedron . Proc. Amer. Math. Soc. 119 (1993) 321-329. MR 1170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sergio Stella. On Hausdorff dimension of recurrent net fractals . Proc. Amer. Math. Soc. 116 (1992) 389-400. MR 1094507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mike Hurley. Noncompact chain recurrence and attraction . Proc. Amer. Math. Soc. 115 (1992) 1139-1148. MR 1098401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tomáš Gedeon and Milan Kuchta. Shadowing property of continuous maps . Proc. Amer. Math. Soc. 115 (1992) 271-281. MR 1086325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert L. Pego. Stabilization in a gradient system with a conservation law . Proc. Amer. Math. Soc. 114 (1992) 1017-1024. MR 1086340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christoph Bandt. Self-similar sets. V. Integer matrices and fractal tilings of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 112 (1991) 549-562. MR 1036982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marcy Barge and Joe Martin. The construction of global attractors . Proc. Amer. Math. Soc. 110 (1990) 523-525. MR 1023342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Josef Hofbauer and Joseph W.-H. So. Uniform persistence and repellors for maps . Proc. Amer. Math. Soc. 107 (1989) 1137-1142. MR 984816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. J. Falconer. Dimensions and measures of quasi self-similar sets . Proc. Amer. Math. Soc. 106 (1989) 543-554. MR 969315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. de Melo. A finiteness problem for one-dimensional maps . Proc. Amer. Math. Soc. 101 (1987) 721-727. MR 911040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John McLaughlin. A note on Hausdorff measures of quasi-self-similar sets . Proc. Amer. Math. Soc. 100 (1987) 183-186. MR 883425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2